# SDR AWXA200401422

- Difficulty date: December 9, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 5646431280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A DISBOND AREA WAS FOUND ON LOWER SURFACE OF RT OUTBOARD FORE FLAP AT WBL 220.00.  MAINTENANCE REMOVED DISBONDED SKIN ON LOWER SURFACE OF RT OUTBOARD FORE FLAP FROM WBL 216 TO WBL 224; FABRICATED A NEW SECTION OF SKIN AND A DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 30.
